# SDR 2005UALA00298

- Difficulty date: April 6, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 28,501 hours, 10,486 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED OVER FRAME AT STA 560 BETWEEN STRINGERS 16L AND 17L.  DENT IS .070 INCH DEEP.  DENT WAS CUTOUT AND THE FUSELAGE SKIN REPAIRED USING A DOUBLER.
